# SDR 02FDEA00780

- Difficulty date: October 25, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 38,149 hours, 24,326 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEELBEAM AT BS 950D TO 950E, STR 29 LT.  REPAIRED KEEL BEAM STA 950D TO 950I STR 29L IAW FEDEX DWG SR 27-53-023.
